# SDR 2016FA0000108

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: General aviation
- Aircraft: N490CA
- Make and model: Cessna 550
- Aircraft serial: 5501043
- Aircraft time: 6,973 hours, 5,718 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 4006719904
- Part serial: 02067662
- Condition: Intermittent
- Location: Elevator
- Part time: 6,973 hours, 5,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT IMMEDIATELY AFTER ROTATION, THE ELEVATORS BOUND IN THE MOSTLY UP POSITION.  AILERONS FUNCTIONED NORMALLY.  ELEVATOR TRIM WAS MOVABLE. POWER WAS REDUCED, AIRSPEED KEPT AT 135 KTS, AND THE ACFT RETURNED TO DEPARTURE.  ELEVATOR CONTROL WAS RESTORED ON TAXI BACK.  UPON INSPECTION, THE ELEVATOR CONTROL SERVO WAS FOUND TO BE INTERMITTENTLY BINDING AND JAMMED.
